# SDR DL73S040177

- Difficulty date: February 19, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N380DL
- Make and model: Boeing 737247
- Aircraft serial: 23607
- Aircraft time: 44,251 hours, 34,670 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65465682
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GORE WEB OF THE AFT PRESSURE DOME AT FS 1016 WAS FOUND WITH AN OIL CAN CONDITION BETWEEN STRINGER 2R & 3R NEAR THE OUTER -Y- CHORD OF THE DOME.  THE OIL CAN WAS REMOVED WITH A CUTOUT AND REPAIRED WITH AN ALUMINUM REPAIR DOUBLER PER ER/A 088605-14.
